Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 12, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2019, 9:07 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 9:07 PM CDT (02:07 UTC)
- Expired
- Apr 30, 2019, 9:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 9:24 PM CDT | TORNADO | 8 Nne Bokchito, OK | EM SPOTTER REPORTED A WEDGE TORNADO 9 MILES NORTH OF 70 ON BANTY. |
| Apr 30, 9:40 PM CDT | TORNADO | 2 Ene Blue, OK | *** 1 INJ *** EM SPOTTER REPORT - DURANT FIRE RESPONDING TO HWY 70 AND BOYD RD FOR INJURY AND ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
449
WFUS54 KOUN 010207
TOROUN
OKC005-013-010230-
/O.NEW.KOUN.TO.W.0012.190501T0207Z-190501T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
907 PM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Bryan County in southeastern Oklahoma...
Southeastern Atoka County in southeastern Oklahoma...
* Until 930 PM CDT.
* At 907 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Blue, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Caddo, Bokchito, Bennington, Tushka, Caney, Blue and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 9581 3416 9598 3415 9598 3415 9596
3412 9594 3406 9594 3388 9617 3398 9635
3434 9615 3422 9578 3418 9578
TIME...MOT...LOC 0207Z 212DEG 38KT 3400 9622
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB2 follow-up statements
375
WWUS54 KOUN 010217
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
917 PM CDT Tue Apr 30 2019
OKC005-013-010230-
/O.CON.KOUN.TO.W.0012.000000T0000Z-190501T0230Z/
Bryan OK-Atoka OK-
917 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL BRYAN AND SOUTHEASTERN ATOKA COUNTIES...
At 916 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bokchito, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bokchito, Bennington and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3395 9611 3405 9629 3433 9613 3433 9612
3422 9578 3421 9578 3416 9584 3416 9598
3415 9598 3415 9596 3412 9594 3408 9594
TIME...MOT...LOC 0216Z 214DEG 33KT 3407 9616
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRB330
WWUS54 KOUN 010223
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
923 PM CDT Tue Apr 30 2019
OKC005-013-010230-
/O.CON.KOUN.TO.W.0012.000000T0000Z-190501T0230Z/
Bryan OK-Atoka OK-
923 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
At 923 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Bokchito, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3403 9609 3411 9619 3432 9608 3423 9581
3416 9590 3416 9598 3415 9598 3415 9596
3413 9595
TIME...MOT...LOC 0223Z 217DEG 38KT 3413 9610
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 7:21 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 30, 7:21 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Norman OK
721 PM CDT Tue Apr 30 2019
.SYNOPSIS...
&&
.DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.
&&
.PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/
DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.
With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).
General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.
Synoptic pattern remains active into next week, though details
are a bit fuzzy.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 59 69 / 60 30 40 30
Hobart OK 57 81 57 66 / 30 20 30 10
Wichita Falls TX 64 82 62 75 / 50 40 20 30
Gage OK 51 79 49 65 / 20 10 30 10
Ponca City OK 57 75 58 68 / 50 20 60 30
Durant OK 66 79 63 77 / 80 50 60 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Wednesday for OKZ019-020-023>032-
037>048-050>052.
TX...Flood Watch until 7 AM CDT Wednesday for TXZ085-086-088>090.
&&
10/09Hazardous weather outlook, Apr 30, 8:59 PM CDT, 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 859 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-020200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 859 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms tonight across the southeast Oklahoma. Location... The enhanced risk area is generally along and east of a line from Shawnee to Duncan to Waurika. Timing... The most likely time for severe storms will be from now through 3 AM. Impacts... Hail up to the size of quarters. Damaging winds of 60 to 70 mph. Excessive rainfall with flooding possible. Low tornado risk. Discussion... Numerous storms are expected to continue across south central and southeast Oklahoma tonight with the primary threat of a flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Apr 30, 7:49 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
749 PM CDT Tue Apr 30 2019
OKZ038-044-010115-
Cotton OK-Comanche OK-
749 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Cotton and eastern
Comanche Counties Until 815 PM CDT...
AT 747 PM CDT, a strong thunderstorm was located near Faxon, moving
northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3440 9866 3447 9866 3477 9839 3468 9814
3454 9814 3429 9855
TIME...MOT...LOC 0047Z 229DEG 47KT 3442 9856
BRBLocal storm report, Apr 30, 7:52 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL N HOLLIDAY 33.81N 98.69W
04/30/2019 E0.25 INCH ARCHER TX FIRE DEPT/RESCUE
PEA SIZE HAIL NEAR 368 AND OLD STATE ROAD, NORTH OF
HOLLIDAY TEXAS.
&&
JTSpecial weather statement, Apr 30, 7:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
759 PM CDT Tue Apr 30 2019
TXZ086-090-010130-
Clay TX-Wichita TX-
759 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Clay and
southeastern Wichita Counties Until 830 PM CDT...
AT 758 PM CDT, a strong thunderstorm was located 4 miles west of
Wichita Falls, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3384 9842 3384 9865 3401 9866 3407 9823
3383 9821 3383 9843
TIME...MOT...LOC 0058Z 266DEG 23KT 3393 9857
BRBSpecial weather statement, Apr 30, 8:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
828 PM CDT Tue Apr 30 2019
OKZ044-045-TXZ090-010200-
Cotton OK-Jefferson OK-Clay TX-
828 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...Jefferson
and northeastern Clay Counties Until 900 PM CDT...
AT 825 PM CDT, strong thunderstorms were along a line extending from
near Byers to 5 miles northeast of Henrietta, moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3416 9824 3426 9769 3398 9764 3399 9768
3394 9773 3394 9776 3391 9776 3392 9778
3389 9779 3390 9779 3386 9783 3385 9787
3389 9798 3384 9798 3384 9817
TIME...MOT...LOC 0125Z 265DEG 32KT 3407 9819 3389 9815
BRBLocal storm report, Apr 30, 8:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 1 N OLNEY 34.48N 96.35W
04/30/2019 E0.25 INCH COAL OK TRAINED SPOTTER
&&
JTSpecial weather statement, Apr 30, 8:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 849 PM CDT Tue Apr 30 2019 TXZ089-090-010215- Clay TX-Archer TX- 849 PM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Clay and southeastern Archer Counties Until 915 PM CDT... AT 846 PM CDT, a strong thunderstorm was located near Archer City, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3342 9859 3352 9872 3385 9837 3359 9820 TIME...MOT...LOC 0146Z 239DEG 20KT 3358 9856 BRB
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Apr 30, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Apr 30, 7:14 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Apr 30, 7:22 PM CDT | Flash Flood Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 3 hr |
| Apr 30, 7:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 7:49 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 30, 7:53 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 2 hr |
| Apr 30, 8:20 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 115 min |
| Apr 30, 8:28 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 30, 8:35 PM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more | 3 hr |
| Apr 30, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
| Apr 30, 8:59 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 3 hr |
| Apr 30, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | OUN | Atoka, Coal | 46 min |
| Apr 30, 9:22 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 30, 9:25 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Apr 30, 9:44 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 3 hr |
| Apr 30, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 18 min |
| Apr 30, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| Apr 30, 10:31 PM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more | 3 hr |
| Apr 30, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| Apr 30, 11:24 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 4 hr |
| Apr 30, 11:26 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| Apr 30, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 30, 11:54 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 1, 12:07 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 1, 12:37 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 12:50 AM CDT | Special Weather Statement | OUN | Kiowa | 25 min |
| May 1, 1:04 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| May 1, 1:05 AM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 1, 1:07 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 1:18 AM CDT | Areal Flood Advisory | OUN | Comanche | 117 min |
| May 1, 1:24 AM CDT | Special Weather Statement | OUN | Grady, Stephens | 36 min |
| May 1, 1:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 27 min |
| May 1, 1:56 AM CDT | Areal Flood Advisory | OUN | Stephens | 2 hr |
| May 1, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 26 min |
| May 1, 2:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| May 1, 2:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 26 hr |
| May 1, 2:35 AM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 1, 2:35 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pottawatomie | 25 min |
| May 1, 2:37 AM CDT | River Flood Warning | OUN | Atoka | 27 hr |
| May 1, 3:05 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 1, 3:27 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 3 hr |
| May 1, 3:43 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 1, 4:55 AM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| May 1, 6:26 AM CDT | Flash Flood Warning | OUN | Atoka, Coal | 3 hr |
| May 1, 9:06 AM CDT | River Flood Warning | OUN | Cotton | 11 hr |
| May 1, 10:25 AM CDT | Special Weather Statement | OUN | Coal | 35 min |
| May 1, 11:08 AM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| May 1, 12:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 1, 12:39 PM CDT | Special Weather Statement | OUN | Garvin | 21 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 47 min |
| May 1, 1:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 42 min |
| May 1, 1:29 PM CDT | Tornado Warning | OUN | Jefferson | 31 min |
| May 1, 1:37 PM CDT | Tornado Warning | OUN | Garvin | 53 min |
| May 1, 1:41 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Stephens | 3 hr |
| May 1, 1:41 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 19 min |
| May 1, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 1, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 47 min |
| May 1, 2:01 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 1, 2:02 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 43 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 50 min |
| May 1, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 33 min |
| May 1, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 29 min |
| May 1, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 20 min |
| May 1, 2:43 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Stephens | 3 hr |
| May 1, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 20 min |
| May 1, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 58 min |
| May 1, 2:49 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 41 min |
| May 1, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| May 1, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 12 min |
| May 1, 3:18 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| May 1, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 66 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| May 1, 3:48 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:52 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.